U.S. doctors online nowAsk doctors free
White Plains, NY
A 24-year-old female asked:

Last period ended on 9/20, unprotected sex 9/22, couldnt take plan b until 9/23. 9/29 start spotting then seems full on period now. normal? problem?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Juchau
Family Medicine 34 years experience
Plan B: You took Plan B correctly within 24 hours, It often will cause some spotting. You are having your normal period now, everything seems to be fine. No worries!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.